Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jul 14, 2010, 5:03 PM CDT for 5 counties in Wisconsin. It was in force for 110 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 5:03 PM CDT (22:03 UTC)
- Expired
- Jul 14, 2010, 6:53 PM CDT
- In force
- 110 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 137 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:56 PM CDT | FLASH FLOOD | Mosinee, WI | 1 FOOT OF STANDING WATER AT THE INTERSECTION OF HWY 153 AND I39. TRAFFIC BACKUP. |
| Jul 14, 5:56 PM CDT | FLASH FLOOD | Stevens Point, WI | 6 INCHES OF WATER FLOWING ON ROAD AT BUS 51 AND MINNESOTA AVE. |
| Jul 14, 6:07 PM CDT | HEAVY RAIN 1.25 | Plover, WI | LAST 30 MINUTES. |
| Jul 14, 6:15 PM CDT | FLASH FLOOD | Wisconsin Rapids, WI | STREET FLOODING IN THE CITY. |
| Jul 14, 6:23 PM CDT | HEAVY RAIN 4 | Mosinee, WI | STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2 INCHES OF RAIN IN 30 MINUTES. |
| Jul 14, 6:29 PM CDT | HEAVY RAIN 2.5 | Knowlton, WI | STORM TOTAL FROM BOTH ROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WGUS53 KGRB 142203
FFWGRB
WIC067-069-073-097-141-150100-
/O.NEW.KGRB.FF.W.0001.100714T2203Z-100715T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
MARATHON COUNTY IN CENTRAL WISCONSIN...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING INTO THE WARNED
AREA. AROUND 2 INCHES OF RAIN FELL EARLIER THIS AFTERNOON OVER
LINCOLN...NORTHERN MARATHON AND WESTERN LANGLADE COUNTIES.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
THE NEXT ROUND OF STORMS...WHICH COULD CAUSE SIGNIFICANT URBAN
FLOODING THERE. FARTHER SOUTH...A LARGE CLUSTER OF THUNDERSTORMS
WILL MOVE ACROSS SOUTHERN MARATHON...WOOD AND PORTAGE COUNTIES.
THESE STORMS MAY PRODUCE RAINFALL AMOUNTS OF 2 TO 4 INCHES THROUGH
7 PM. SIGNIFICANT URBAN FLOODING IS ALSO A STRONG LIKELIHOOD
IN THIS AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTIGO...STEVENS POINT...WAUSAU...WISCONSIN RAPIDS...AMHERST...
BABCOCK...BEVENT...MARSHFIELD...MERRILL...MOSINEE...PARRISH...
PEARSON...PITTSVILLE...RIB MOUNTAIN...TOMAHAWK...WESTON AND
WHITING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE SIGNIFICANT FLOODING
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4498 9025 4514 9001 4555 9001 4549 8942
4547 8942 4547 8927 4544 8897 4505 8900
4506 8927 4428 8927 4427 9032
$$
KIECKBUSCH1 follow-up statement
810
WGUS73 KGRB 142353
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT WED JUL 14 2010
WIC067-069-073-097-141-150006-
/O.CAN.KGRB.FF.W.0001.000000T0000Z-100715T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WI-LANGLADE WI-MARATHON WI-WOOD WI-PORTAGE WI-
653 PM CDT WED JUL 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PORTAGE...WOOD...
MARATHON...WESTERN LANGLADE AND LINCOLN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS TAPERED OFF OVER THE WARNED AREA.
A FEW AREAS OF URBAN FLOODING HAVE BEEN REPORTED...BUT WATERS SHOULD
BE RECEDING IN THESE AREAS EARLY THIS EVENING. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4498 9025 4514 9001 4555 9001 4549 8942
4547 8942 4547 8927 4544 8897 4505 8900
4506 8927 4428 8927 4427 9032
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:31 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 14, 3:31 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT WED JUL 14 2010 .SHORT TERM...TONIGHT AND THURSDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL... AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT PERIOD. HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S AT MOST PLACES. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK. ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN... ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS... ESP OVER OUR SOUTHERN COUNTIES. && .AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING... THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE THURSDAY MORNING INTO THURSDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 3:33 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT WED JUL 14 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN. SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...ISOLATED TORNADOES...TORRENTIAL RAINFALL AND LARGE HAIL ARE THE MAIN THREATS. THE HEAVY RAINFALL WILL LIKELY RESULT IN SOME URBAN FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD BE EXPECTED LATE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-152045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT THE LAKE LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. AREAS OF DENSE MARINE FOG WILL ALSO CAUSE NAVIGATION PROBLEMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE NAVIGATION PROBLEMS. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. ECKBERG/KIECKBUSCH
In the hours before
Special weather statement, Jul 14, 4:09 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 409 PM CDT WED JUL 14 2010 WIZ005-010-011-018-030-035-142200- FOREST-LINCOLN-MARATHON-ONEIDA-VILAS-WOOD- 409 PM CDT WED JUL 14 2010 ...ANOTHER ROUND OF STRONG THUNDERSTORMS HEADED INTO CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF EAGLE RIVER TO 79 MILES SOUTHWEST OF WAUSAU...MOVING NORTHEAST AT 45 MPH. ADDITIONAL STORMS WERE ALSO DEVELOPING AHEAD OF THE MAIN LINE. SOME WIND GUSTS OVER 50 MPH AND ADDITIONAL VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TRIPOLI... WOODRUFF... WILLOW RESERVOIR... MINOCQUA... ARBOR VITAE... SPIRIT FALLS... SAYNER... HAZELHURST... STAR LAKE... LAKE TOMAHAWK... COLBY... ST GERMAIN... MILAN... LAND O LAKES... HARSHAW... ADDITIONAL SEVERE THUNDERSTORM WARNINGS MAY BE NECESSARY AS THE STORMS SHIFT EAST DURING THE LATE AFTERNOON HOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOWRONSKI
Local storm report, Jul 14, 4:11 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
411 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 5 E WAUSAU 44.96N 89.53W
07/14/2010 MARATHON WI LAW ENFORCEMENT
TREES DOWN EAST OF CITY. DELAYED REPORT.
&&
SACLocal storm report, Jul 14, 4:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 3 N TOMAHAWK 45.50N 89.73W
07/14/2010 LINCOLN WI LAW ENFORCEMENT
TREE LIMB FELL ON POWER LINE NEAR COUNTY ROAD A.
1248 PM TSTM WND DMG LAKE TOMAHAWK 45.81N 89.59W
07/14/2010 ONEIDA WI LAW ENFORCEMENT
TREES DOWN IN CITY. DELAYED REPORT.
1252 PM TSTM WND GST TOMAHAWK 45.46N 89.73W
07/14/2010 E45.00 MPH LINCOLN WI STORM CHASER
WIND GUSTS TO 40 TO 50 MPH ON WEST SIDE OF CITY.
0121 PM TSTM WND GST 5 NW MERRILL 45.23N 89.75W
07/14/2010 M42.00 MPH LINCOLN WI TRAINED SPOTTER
1 INCH OF RAIN IN LAST 20 MINUTES. COUNCIL GROUNDS STATE
PARK.
0126 PM TSTM WND GST COLBY 44.91N 90.30W
07/14/2010 M41.00 MPH MARATHON WI CO-OP OBSERVER
HEAVY RAIN...VSBY DOWN TO 200 FT.
0146 PM HEAVY RAIN COLBY 44.91N 90.30W
07/14/2010 M1.60 INCH MARATHON WI CO-OP OBSERVER
LAST 45 MINUTES.
0147 PM HEAVY RAIN 8 W MERRILL 45.18N 89.84W
07/14/2010 M2.24 INCH LINCOLN WI TRAINED SPOTTER
LAST HOUR.
0147 PM TSTM WND GST WAUSAU 44.96N 89.63W
07/14/2010 E50.00 MPH MARATHON WI PUBLIC
0147 PM TSTM WND GST WAUSAU 44.96N 89.63W
07/14/2010 M46.00 MPH MARATHON WI ASOS
0147 PM TSTM WND GST MOSINEE 44.78N 89.69W
07/14/2010 M43.00 MPH MARATHON WI AWOS
0150 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.72 INCH LINCOLN WI LAW ENFORCEMENT
STREET FLOODING IN THE CITY.
0159 PM HEAVY RAIN WAUSAU 44.96N 89.63W
07/14/2010 M1.21 INCH MARATHON WI ASOS
LAST HOUR.
0200 PM TSTM WND DMG 5 E WAUSAU 44.96N 89.53W
07/14/2010 MARATHON WI LAW ENFORCEMENT
TREES DOWN EAST OF CITY. DELAYED REPORT.
0205 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.93 INCH LINCOLN WI AWOS
LAST HOUR.
0210 PM TSTM WND DMG WITTENBERG 44.81N 89.15W
07/14/2010 SHAWANO WI LAW ENFORCEMENT
TREES DOWN IN THE CITY.
0223 PM TSTM WND GST ANTIGO 45.15N 89.15W
07/14/2010 M47.00 MPH LANGLADE WI AWOS
0227 PM TSTM WND DMG MORGAN 44.88N 88.81W
07/14/2010 SHAWANO WI TRAINED SPOTTER
TREES DOWN. STOCKBRIDGE INDIAN RESERVATION.
0234 PM TSTM WND DMG 3 S MARION 44.62N 88.88W
07/14/2010 WAUPACA WI LAW ENFORCEMENT
HWY 110. CORN FIELD FLATTEN. DEBRIS IN ROAD.
0236 PM TSTM WND DMG NEOPIT 44.98N 88.81W
07/14/2010 MENOMINEE WI TRAINED SPOTTER
TREES DOWN NEAR COUNTY TRUNK M.
0250 PM TSTM WND GST SHAWANO 44.78N 88.59W
07/14/2010 E55.00 MPH SHAWANO WI TRAINED SPOTTER
WIND GUSTS TO 50 TO 60 MPH
0312 PM TSTM WND DMG 3 NE NEW LONDON 44.41N 88.71W
07/14/2010 OUTAGAMIE WI TRAINED SPOTTER
CORN FIELD FLATTEN WITH WIND GUSTING TO 52 MPH.
0335 PM TSTM WND GST APPLETON 44.26N 88.40W
07/14/2010 M43.00 MPH OUTAGAMIE WI AWOS
&&
SACLocal storm report, Jul 14, 4:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN APPLETON 44.26N 88.40W
07/14/2010 U0.00 INCH OUTAGAMIE WI LAW ENFORCEMENT
WATER FLOWING ON THE ROAD AT RICHMOND AND JJ.
&&
SACLocal storm report, Jul 14, 4:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HEAVY RAIN HORTONVILLE 44.33N 88.63W
07/14/2010 M1.95 INCH OUTAGAMIE WI PUBLIC
LAST 90 MINUTES.
&&
SACLocal storm report, Jul 14, 4:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD APPLETON 44.26N 88.40W
07/14/2010 OUTAGAMIE WI TRAINED SPOTTER
8 TO 10 INCHES OF WATER COVERING ROAD AT NORTHLAND AND
MEADE.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 45 min |
| Jul 14, 12:29 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 46 min |
| Jul 14, 12:56 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 64 min |
| Jul 14, 1:21 PM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Marathon | 102 min |
| Jul 14, 1:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Shawano, Wood | 58 min |
| Jul 14, 2:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more | 50 min |
| Jul 14, 2:21 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 24 min |
| Jul 14, 2:23 PM CDT | Areal Flood Advisory | GRB | Menominee, Shawano, Waupaca | 105 min |
| Jul 14, 2:29 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 36 min |
| Jul 14, 2:38 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 14, 2:48 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 27 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 43 min |
| Jul 14, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Shawano, Winnebago | 3 hr |
| Jul 14, 3:42 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 19 min |
| Jul 14, 4:31 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 59 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Jul 14, 5:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Shawano | 64 min |
| Jul 14, 5:34 PM CDT | Tornado Warning | GRB | Portage, Wood | 26 min |
| Jul 14, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 15 min |
| Jul 14, 5:54 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Waushara | 36 min |
| Jul 14, 6:06 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more | 54 min |
| Jul 14, 6:29 PM CDT | Flash Flood Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more | 4 hr |
| Jul 14, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 45 min |
| Jul 14, 6:58 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 2 more | 47 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.